Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

THE REAL JACOBIAN CONJECTURE ON R-2 IS TRUE WHEN ONE OF THE COMPONENTS HAS DEGREE 3

Full text
Author(s):
Braun, Francisco [1] ; dos Santos Filho, Jose Ruidival [1]
Total Authors: 2
Affiliation:
[1] Univ Fed Sao Carlos, Dept Matemat, BR-13565905 Sao Carlos, SP - Brazil
Total Affiliations: 1
Document type: Journal article
Source: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS; v. 26, n. 1, p. 75-87, JAN 2010.
Web of Science Citations: 8
Abstract

Let F : R(2) -> R(2), F = (p, q), he a polynomial mapping such that, det DF never vanishes. In this paper in is shown that if either p or q has degree less or equal 3, then F is injective. The technique relates solvability of appropriate vector fields with injectivity of the mapping. (AU)

FAPESP's process: 07/08231-0 - Geometric theory of PDE and several complex variables
Grantee:Jorge Guillermo Hounie
Support type: Research Projects - Thematic Grants